Ohio, 2014Damaging Winds in Ohio, July 1, 2014
July 1, 2014 · NWS ILN · 5 events in 3 counties and zones
Thunderstorms moved through the area during the early morning hours. Some of these storms were capable of producing damaging winds.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $28,000
- Crop damage
- None recorded
- Events
- 5
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms moved through the area during the early morning hours. Some of these storms were capable of producing damaging winds.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jul 1, 12:48 AM EST, 1 hour 42 minutes earlier.
Area forecast discussion, Jul 1, 12:48 AM EST, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
148 AM EDT TUE JUL 1 2014
.SYNOPSIS...
A WARM AND HUMID AIR MASS WILL CONTINUE TO ALLOW A THREAT FOR
SHOWERS AND THUNDERSTORMS THROUGH THE FIRST HALF OF THE WEEK. AS A
COLD FRONT MOVES THROUGH ON WEDNESDAY...DRIER AND COOLER
CONDITIONS ARE EXPECTED FOR THE END OF THE WEEK.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
FIRST MCS IS DECAYING OVER THE LOWER MICHIGAN/NE INDIANA.
MEANWHILE A SECOND SYSTEM IS FOLLOWING ON ITS HEALS THROUGH NRN
IL. THE FIRST SYSTEM SHOULD STAY N OF THE FA AND NOT AFFECT US
TONIGHT. MODELS BRING THE 2ND SYSTEM FARTHER S AND TOWARDS THE NW
QUARTER TOWARDS SUNRISE...BUT WEAKEN IT. SO IN GENERAL THE VAST
MAJORITY OF THE FA WILL BE DRY OVERNIGHT.
CI BLOW OFF FROM THE STORMS WILL AFFECT REGION TONIGHT. IT WILL BE
THICKER ACROSS THE NORTH AS COMPARED TO THE NRN KY COUNTIES.
TEMPERATURES WILL ONLY FALL INTO THE LOWER 70S TONIGHT.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM WEDNESDAY/...
IT SHOULD FIRST BE NOTED THAT THE ENTIRE SHORT TERM FORECAST MAY
END UP CONTINGENT ON WHAT HAPPENS TO THE MCS MOVING ACROSS THE
SOUTHERN GREAT LAKES ON MONDAY NIGHT INTO EARLY TUESDAY MORNING.
THIS MAY LEAD TO A FOCUS FOR ADDITIONAL STORM DEVELOPMENT LATER IN
THE DAY (IF IT WEAKENS AS FORECAST)...OR A STABILIZATION TO
CONDITIONS ACROSS THE ILN FORECAST AREA (IF IT HOLDS TOGETHER).
THOUGH THESE SCENARIOS REMAIN UNCERTAIN...THE FORECAST IS BEING
ASSEMBLED WITH THE ASSUMPTION THAT THE MONDAY NIGHT MCS WILL NOT
HAVE A LARGE DIRECT IMPACT ON TUESDAY CONDITIONS FOR THE MIDDLE
OHIO VALLEY.
SLIGHTLY STRONGER WESTERLY FLOW IN THE MID-LEVELS WILL BE MOVING
OVER THE REGION ON TUESDAY...WITH A WEAK SHORTWAVE FORECAST TO
PASS THROUGH THE AREA. THERE WILL ALSO BE A WEAK SURFACE
TROUGH...WHICH COULD COMBINE WITH ANY LEFTOVER BOUNDARIES FROM
MONDAY NIGHT TO ACT AS A FOCUS FOR CONVECTIVE DEVELOPMENT. THERE
IS ALSO A GRADIENT IN THETA-E WITH SOME DEPTH THROUGH THE LOWEST
FEW KILOMETERS. AHEAD OF THIS FEATURE...CONTINUED SOUTHWESTERLY
FLOW WILL SUPPORT INCREASING TEMPERATURES AND
DEWPOINTS...ESPECIALLY IN THE SOUTHEASTERN CWA. WITH EXPECTATIONS
OF MAX TEMPS IN THE LOWER 90S AND DEWPOINTS IN THE LOWER 70S...A
HEAT ADVISORY (HEAT INDEX OVER 100 DEGREES) WAS REQUIRED FOR A FEW
COUNTIES FOR TUESDAY AFTERNOON.
THIS ENVIRONMENT WILL ALSO BECOME VERY UNSTABLE...WITH LITTLE TO
NO CAPPING. MIXED LAYER CAPE VALUES OF 2000-3000 J/KG APPEAR
POSSIBLE...MAINLY SOUTH OF THE INTERSTATE 71 CORRIDOR. VALUES AS
HIGH AS 5000 J/KG WERE FORECAST ON THE NAM12...BUT THIS APPEARS TO
BE BASED ON AN ERRONEOUS UPPER-70S DEWPOINT FORECAST. SHEAR WILL
STILL BE MARGINAL...THOUGH INCREASING THROUGH THE AFTERNOON AND
EVENING (GETTING AS HIGH AS 30 KNOTS FROM 0-6KM). THIS IS
CERTAINLY ENOUGH TO ALLOW FOR A THREAT OF SEVERE WEATHER...WITH
LARGE HAIL AND DAMAGING WINDS BEING POSSIBLE. THE SPC DAY 2
OUTLOOK COVERS THE ENTIRE CWA...BUT THE THREAT SEEMS MARGINAL FOR
THE FAR NORTHWESTERN CWA...WHICH SEEMS MOST LIKELY TO BE IMPACTED
BY STABILIZATION FROM ANYTHING THAT MOVES THROUGH TUESDAY MORNING.
THE SOUTHEASTERN THIRD OF THE CWA WILL HAVE THE MOST INSTABILITY
AND FAVORABLE TIMING TO WORK WITH. ALTHOUGH THESE PARAMETERS
APPEAR FAVORABLE...IT IS INTERESTING TO NOTE THAT MOST MODEL
GUIDANCE (BOTH TRADITIONAL AND CONVECTIVE-ALLOWING) DOES NOT
GENERATE PARTICULARLY WIDESPREAD STORMS OR QPF...WHICH RAISES A
FEW QUESTIONS ABOUT EVENTUAL CONVECTIVE COVERAGE.
THE TEMPERATURE FORECAST BRINGS IN A LITTLE MORE A GRADIENT FOR
TUESDAY AND ESPECIALLY ON TUESDAY NIGHT...AS BOTH CONVECTION AND
THE WEAK FRONT MAKE THEIR WAY NW-TO-SE ACROSS THE REGION.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
MID LEVEL TROUGH WILL CONTINUE TO DIG SOUTHEAST INTO THE REGION ON
WEDNESDAY. WEAK SFC BOUNDARY NEAR OUR SE CWFA WILL BE SLOW TO MOVE
EAST THROUGH THE DAY WHILE A WEAK COLD FRONT APPROACHES THE REGION
FROM THE NORTHWEST. DESPITE SOME EMBEDDED ENERGY IN THE FLOW
ALOFT...LOW LEVEL FORCING IS WEAK...AND INSTABILITY WILL BE SOMEWHAT
LIMITED. HAVE GONE WITH CHANCE POPS PEAKING IN THE AFTERNOON HOURS.
HAVE RELEGATED THE THUNDER THREAT ALONG AND SE OF I-71 WHERE
INSTABILITY WILL BE THE GREATEST FOR THUNDER. TEMPERATURES WILL
RANGE FROM THE UPPER 70S NW TO THE MID 80S SE.
FOR WEDNESDAY NIGHT AND THURSDAY...LARGE SCALE MID LEVEL TROUGH
TRAVERSES THE GREAT LAKES AND OHIO VALLEY REGION. WEAK COLD FRONT
WILL SAG SOUTHEAST INTO THE REGION WEDNESDAY NIGHT AND THEN SOUTHEAST
OF THE AREA ON THURSDAY. WEAK LIFT WITH THE FRONT...AND SOME POST
FRONTAL SHALLOW INSTABILITY WILL KEEP LOW CHANCES FOR SHOWERS GOING.
THREAT FOR LIGHT SHOWERS ENDS BY THURSDAY EVENING AS DIURNALLY
DRIVEN CUMULUS CLOUDS WILL BEGIN TO THIN. HIGHS ON THURSDAY WILL BE
COOLER...MAINLY IN THE 70S.
FOR THURSDAY NIGHT INTO FRIDAY...LARGE SCALE MID LEVEL TROUGH IS
FORECAST TO PUSH INTO SE CANADA AND THE NEW ENGLAND REGION. THIS
WILL ALLOW FOR A LARGE SURFACE HIGH PRESSURE RIDGE TO SETTLE SOUTH
INTO THE GREAT LAKES AND OHIO VALLEY ON ITS BACK SIDE. ITS LOOKING
LIKE A DELIGHTFUL FOURTH OF JULY IF YOU LIKE LOW HUMIDITY AND HIGHS
RANGING FROM THE MID 70S TO NEAR 80 UNDER ABUNDANT SUNSHINE.
FOR FRIDAY NIGHT INTO SATURDAY...THE HIGH WILL REMAIN OVER THE GREAT
LAKES AND OHIO VALLEY. AIRMASS MODIFICATION WILL BOOST TEMPERATURES
INTO THE UPPER 70S TO THE LOWER 80S.
UPR LVL FLOW BEGINS TO DEAMPLIFY HEADING INTO THE FIRST PART OF NEXT
WEEK. THERE REMAINS DISAGREEMENT AMONG THE LONG RANGE MODELS AS TO
HOW FAST WEAK ENERGY IN THE WEST/NORTHWEST FLOW ALOFT WILL PROPAGATE
SOUTHEAST INTO THE OHIO VALLEY. MEANWHILE...SURFACE HIGH MOVES EAST
AND ALLOWS FOR A RETURN SOUTHERLY FLOW AND MORE SUMMER TIME
TEMPERATURES. WILL TRY TO KEEP SUNDAY DRY AND THEN ALLOW FOR CHANCE
POPS FOR SHOWERS/STORMS ON MONDAY AS AFOREMENTIONED WEAK ENERGY MAY
AFFECT US BY THEN.
&&
.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
COMPLEX OF THUNDERSTORMS JUST WEST OF THE REGION SHOULD WEAKEN AS
IT MOVES EAST. BUT COULD STILL GET THUNDER FROM KDAY TO KCMH/KLCK
EARLY EARLY IN THE TAF PERIOD. OTHERWISE IT DOES APPEAR THAT LOW
LEVEL MOISTURE WILL RESULT IN MVFR CEILINGS DEVELOPING ACROSS THE
REGION TOWARDS 12Z. THESE SHOULD BE BRIEF BEFORE LIFTING TO VFR. A
TROUGH WILL MOVE INTO THE REGION DURING THE DAY. THIS COULD
TRIGGER SOME THUNDERSTORMS. WITH QUESTION ABOUT HOW EXTENSIVE
STORMS MAY BECOME...HAVE JUST USED VCTS FOR NOW. WINDS WILL BECOME
SOUTHWEST DURING THE DAY WITH SOME GUSTS TO AROUND 20 KT.
OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY FROM 2 PM THIS AFTERNOON TO 8 PM EDT THIS
EVENING FOR OHZ081-082-088.
KY...HEAT ADVISORY FROM 2 PM THIS AFTERNOON TO 8 PM EDT THIS
EVENING FOR KYZ098>100.
IN...NONE.
&&
SYNOPSIS...HATZOS
NEAR TERM...SITES
SHORT TERM...HATZOS
LONG TERM...HICKMAN
AVIATION...Hazardous weather outlook, Jun 30, 2:57 PM EST, 11 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
357 PM EDT MON JUN 30 2014
INZ050-OHZ026-034-035-042>044-051-012000-
WAYNE-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-MIAMI-
357 PM EDT MON JUN 30 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...MIAMI
VALLEY OF OHIO AND WEST CENTRAL OHIO.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
THUNDERSTORMS ARE FORECAST TO MOVE EAST ACROSS NORTHERN INDIANA
TONIGHT. ALTHOUGH THESE STORMS ARE FORECAST TO WEAKEN AFTER
MIDNIGHT...THERE IS A CHANCE THAT THEY COULD REMAIN STRONG LATE
TONIGHT INTO EARLY TUESDAY MORNING. IF THIS OCCURS...THEY WOULD BE
CAPABLE OF PRODUCING STRONG WIND GUSTS AND SMALL HAIL.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
ADDITIONAL SHOWERS AND THUNDERSTORMS MAY DEVELOP ON TUESDAY. THERE
IS A CHANCE THAT SOME STORMS MAY BECOME SEVERE...CAPABLE OF
PRODUCING DAMAGING WINDS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED ON TUESDAY.
INZ058-059-066-073-074-OHZ045-046-052>056-060>063-070>072-012000-
FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-UNION OH-DELAWARE-
CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-
FAYETTE OH-BUTLER-WARREN-CLINTON-
357 PM EDT MON JUN 30 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO
AND SOUTHWEST OHIO.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ON TUESDAY. SOME
OF THESE STORMS MAY BE SEVERE...WITH A THREAT OF DAMAGING WINDS
AND LARGE HAIL.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED ON TUESDAY.
INZ075-080-KYZ089>097-OHZ064-065-073-074-077>080-012000-
OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-PICKAWAY-FAIRFIELD-ROSS-HOCKING-HAMILTON-CLERMONT-
BROWN-HIGHLAND-
357 PM EDT MON JUN 30 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHERN
KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
INCREASING HEAT AND HUMIDITY WILL LEAD TO HEAT INDEX VALUES RISING
INTO THE MID TO UPPER 90S ON TUESDAY.
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ON TUESDAY
AFTERNOON. SOME OF THESE STORMS MAY BE SEVERE...WITH A THREAT OF
DAMAGING WINDS AND LARGE HAIL.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED ON TUESDAY.
KYZ098>100-OHZ081-082-088-012000-
ROBERTSON-MASON-LEWIS-ADAMS-PIKE-SCIOTO-
357 PM EDT MON JUN 30 2014
...HEAT ADVISORY IN EFFECT FROM 2 PM TO 8 PM EDT TUESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN
KENTUCKY AND SOUTH CENTRAL OHIO.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HEAT ADVISORY.
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ON TUESDAY
AFTERNOON AND INTO THE EVENING. SOME OF THESE STORMS MAY BE
SEVERE...WITH A THREAT OF DAMAGING WINDS AND LARGE HAIL.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED ON TUESDAY.
HATZOS
In the hours before
Special weather statement, Jul 1, 1:21 AM EST, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
221 AM EDT TUE JUL 1 2014
OHZ034-010645-
MERCER OH-
221 AM EDT TUE JUL 1 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN MERCER COUNTY
THROUGH 245 AM EDT...
AT 218 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 18 MILES NORTHWEST OF ROCKFORD TO 13 MILES WEST OF
CHATTANOOGA...MOVING EAST AT 45 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ROCKFORD.
ALSO...CHATTANOOGA...NEPTUNE...TAMA AND MENDON ARE NEAR THE PATH OF
THIS LINE OF STRONG THUNDERSTORMS.
LAT...LON 4073 8451 4073 8446 4072 8445 4063 8446
4059 8449 4058 8481 4073 8481 4073 8480
4073 8452Special weather statement, Jul 1, 2:27 AM EST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
327 AM EDT TUE JUL 1 2014
INZ050-058-059-OHZ042-051-060-061-010800-
UNION IN-FAYETTE IN-WAYNE IN-DARKE OH-MIAMI OH-MONTGOMERY OH-
PREBLE OH-
327 AM EDT TUE JUL 1 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PREBLE...NORTHWESTERN
MONTGOMERY...SOUTHWESTERN MIAMI...SOUTHERN DARKE...WAYNE...NORTHERN
FAYETTE AND UNION COUNTIES THROUGH 400 AM EDT...
AT 325 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM BETHEL TO BEESONS TO GLENWOOD...MOVING EAST AT 50 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CENTERVILLE...
CONNERSVILLE...RICHMOND...NEW PARIS...ARCANUM...LIBERTY...
LEWISBURG...EATON...CAMDEN...WEST MILTON AND TIPP CITY.
ALSO...BETHEL...GLENWOOD...METTEL FIELD...HOLLANSBURG...WATERLOO...
WHITEWATER...PALESTINE...SPRING GROVE...PHILOMATH AND MIDDLEBORO ARE
NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.
LAT...LON 3974 8524 4001 8496 4001 8482 4010 8481
3996 8416 3959 8455 3957 8483 3961 8531
3972 8531Thunderstorm Wind, Darke
- When
- July 1, 2:30 AM EST to 2:34 AM EST
- Where
- Darke County, 0.53 mi E of Greenville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 40.100, -84.620
Several trees were downed due to thunderstorm winds.
Thunderstorm Wind, Darke
- When
- July 1, 2:36 AM EST to 2:40 AM EST
- Where
- Darke County, 2.53 mi WSW of Abbottsville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Emergency Manager
- Coordinates
- 40.010, -84.620
Severe thunderstorm winds shifted a trailer home from its foundation on Hollansburg-Sampson Road. There was also minor damage to a barn and several trees and limbs were downed.
Thunderstorm Wind, Darke
- When
- July 1, 2:45 AM EST
- Where
- Darke County, Bradford
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 40.130, -84.430
A tree was downed by thunderstorm winds.
Thunderstorm Wind, Miami
- When
- July 1, 2:50 AM EST to 2:54 AM EST
- Where
- Miami County, 0.53 mi W of Ludlow Falls
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 40.000, -84.340
A tree was downed due to thunderstorm winds.
Thunderstorm Wind, Union
- When
- July 1, 3:31 AM EST to 3:34 AM EST
- Where
- Union County, 2.3 mi NNE of Unionville Center
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $8,000
- Reported by
- Broadcast Media
- Coordinates
- 40.162, -83.317
Thunderstorm winds caused garage damage to a house on Darby Blvd West. Several trees were also downed.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat in Nevada, July 1, 20143 deaths · 1 event
- Tornadoes and Hail in Indiana, July 1, 20142 deaths · 1 injured · EF1 · 38 events
- Flash Flood and Lightning Strikes in Arkansas, July 1, 20141 death · $25,000 · 3 events
- Excessive Heat in Washington, July 1, 20141 death · 1 injured · 2 events
- Excessive Heat in Oregon, July 1, 20141 death · 1 injured · 1 event
- Flooding in Arkansas, July 1 to 17, 2014$13 million · 5 events
- Damaging Winds in Michigan, July 1, 2014$3.0 million · 74 kt wind · 2 events
- Wildfire in Nevada, July 1 to 10, 20142 injured · $175,000 · 2 events
- Drought in Texas, July 1 to 31, 2014$96,000 · 24 events
- Damaging Winds in Michigan, July 1, 2014$49,000 · 64 kt wind · 36 events
- Damaging Winds in Indiana, July 1, 2014$109,000 · 65 kt wind · 11 events
- Damaging Winds in New York, July 1, 2014$60,000 · 50 kt wind · 12 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 520587, 520590, 520591, 520592, 528989.